# SDR JJBA20161112015

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,931 hours, 49,173 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM DEPARTURE ROLL.  PERFORMED OPERATIONAL CHECK ON AUTOFEATHER SYSTEM. OPS CHECKED GOOD.
